I been on Propecia for 11 days now and since like day 5 I had constipation and lack of bowel movement. I couldn’t find any info that Propecia causes this. I also take Zegerid 40mg 2x daily and Carafate Liquid 2x daiy but I been takin those for like almost 2 years for my severe throat acid reflux. But I never had a prob with those. Also within this time I had no food or lifestyle changes the constipation was just sudden.
Could it be that Propecia is kinda interacting with those meds? But my doc said Propecia doesn’t interact with anything especially my meds.
Propecia (finasteride) is not known to cause constipation. It is unlikely that Propecia when taken with your other medications is causing you to be constipated, however, all medications have the possibility of interacting with one another. You need to discuss with your doctor other varied yet potentially treatable causes of constipation such as hypothyroidism, dehydration, depression, etc. Perhaps you need more fiber in your diet?